# SDR FDEA201004191235

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: ARC0502503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP; INBD HINGE LOCATION NR 3 MOUNTING SURFACE IS CORRODED.  REMOVED CORROSION AND SOLD LIMITS IAW CMM 57-44-08. ETCHED; FLAP PEENED; CLEANED; CADMIUM PLATED AND ADHESION TESTED IAW BSOP 20-11-01. AND BSOP 20-10-02.  PRIMED SURFACE; MATERIAL ID SHIMS; FABRICATED;  PRIMED AND INSTALLED SHIMS IAW CMM 57-44-08.
